# SDR SWAA116859

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 80,971 hours, 74,290 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: 87022729
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - CABIN ALTITUDE WOULD NOT CLIMB AT ALL IN AUTO.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.
